# SDR AALA201809189003

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,372 hours, 2,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIT BOTTLE PRESSURE WAS LOW.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-600-802A.  AIRCRAFT IS OK FOR SERVICE.
